# SDR IXXA20161214206

- Difficulty date: October 13, 2016
- Submitted: December 14, 2016
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1263
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS  1263 WEB HAS CRACKED AREAS AROUND ATTACH HOLES. FABRICATED WEB IAW DRAWING 453T1936-5, AND AMM 51-24-04.
